# SDR AALA950014H

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T521142
- Condition: Corroded
- Location: Fs 772
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INBOARD FLANGE OF SEAT TRACK LBL 1106 STATION 772.  REPAIRED PER MRB 767-908 DATED 4/23/95.  (M)
